<< Previous Issue Journal of the Korean Mathematical Society (Vol. 21, No. 1) Next Issue >>
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 1—108
Extensions of the weak contractions of Dugundji and Granas
Sehie Park and Won Kyu Kim
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 1—7
Pfaffian systems for the infinitesimal automorphisms and an application to some degenerate $CR$ manifolds of dimension 3
Chong Kyu Han
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 9—19
Necessary and sufficient conditions for the Fresnel integrability of certain classes of functions
Kun Soo Chang, G. W. Johnson, and D. L. Skoug
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 21—29
Jordan automorphisms on direct sums of simple rings
R. A. Heeg
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 31—39
Regular relations in transformation groups
Jung Ok Yu
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 41—48
On $CR$-submanifolds of locally conformal Kaheler manifolds
Koji Matsumoto
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 49—61
On the automorphism groups of pseudo-$f$-manifolds
Young Bai Baik and Dae Kyung Kim
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 63—70
A theorem connecting two-dimensional Weyl operator and $H$-function transform
R. K. Raina
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 71—78
Generalized metric spaces defined by separation properties
Jung Sook Sakong
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 79—91
An application of the fractional calculus II
Shigeyoshi Owa
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 93—100
On a special class of univalent functions in the unit disk
Shigeyoshi Owa
J. Korean Math. Soc. 1984 Vol. 21, No. 1, 101—108

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd